Please use this identifier to cite or link to this item:
Title: An approach to determine unsupported non-dominated solutions in bicriteria integer linear programs
Authors: Clímaco, João C. N. 
Pascoal, Marta 
Issue Date: 2016
Publisher: Taylor & Francis
Serial title, monograph or event: INFOR: Information Systems and Operational Research
Volume: 54
Issue: 4
Abstract: In this paper, we introduce a method for finding both supported and unsupported non-dominated solutions of a bicriteria integer linear program (BCILP). One-phase and two-phase implementations of the method are described, and their interactive versions are outlined. The one-phase method and the second phase of the other are based on the minimization of weighted Chebyshev distances to well-chosen reference points. The dynamic change of reference point proposed here makes this method particularly suitable for interactive approaches. Computational experiments on random instances of three classes of BCILP are reported and discussed. The implementation of the proposed method as a method to approximate the set of non-dominated solutions is described and evaluated in computational terms.
Other Identifiers: 10.1080/03155986.2016.1214448
DOI: 10.1080/03155986.2016.1214448
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2016ClimacoPascoal.pdf553.63 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

checked on Sep 16, 2019

Download(s) 50

checked on Sep 16, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.